On saturated sets of ideals and Ulam's problem
Fundamenta Mathematicae, Tome 109 (1980) no. 1, pp. 37-53
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_109_1_37_53,
author = {Alan Taylor},
title = {On saturated sets of ideals and {Ulam's} problem},
journal = {Fundamenta Mathematicae},
pages = {37--53},
year = {1980},
volume = {109},
number = {1},
doi = {10.4064/fm-109-1-37-53},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-109-1-37-53/}
}
Alan Taylor. On saturated sets of ideals and Ulam's problem. Fundamenta Mathematicae, Tome 109 (1980) no. 1, pp. 37-53. doi: 10.4064/fm-109-1-37-53
Cité par Sources :